# SDR SWAA960181

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND WEB CRACKED AT BS 530, RBL 43 WL 161.  REPAIRED PER BOEING SRM.
